# SDR TWAA9818808

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 12 INCH BY 12 DELAMINATION ON UPPER SURFACE OF NR 6 L/E DEVICE, AT O/B END.  INSTALLED METAL TO METAL HOT BOND REPAIR PER 767 SRM 51-70-10.  CHECK-C  10-28-98 LAX.
